# SDR UPS98827439

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755584504
- Condition: Cracked
- Location: Bs 1325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT LWR CUSP FITTING CRACKED AT STA 1325.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DAC DWG 9755584 AND SRM 51-1-20D.
